# SDR DALA2024122411985

- Difficulty date: December 20, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 77,369 hours, 29,848 cycles
- System (JASC): 5200 · Doors
- Part: Plunger
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 WHEN 2L ENTRY DOOR IS OPEN, OVERHEAD ENTRY DOORS LIGHT IS NOT ILLUMINATED. CORRECTIVE ACTION: INSP AND FOUND PLUNGER STUCK ON 2L DOOR SWITCH S10095. CLEANED AND LUBED AND VERIFIED SWITCH IS ADJUSTED. CKS OK. REF AMM 52-71. (6676126)
